# SDR JBXA980051

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7242
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR LIGHT ILLUMINATED AT 4,000 FEET.  OPS CHECKED DOOR ON GROUND AT CHS IAW MM REF NR 52-11-00.  DOOR OPS CHECKED GOOD.  NO KNOWN DISCREPANCY FOUND.  (X)
